# SDR AT9900134

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59528041N
- Condition: Cracked
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND FORWARD CARGO COMPARTMENT STA 351 TO STA 370 L-29L INTERCOASTAL BENT, AND FLOOR SUPPORT WAS FOUND CRACKED.  REMOVED AND FABRICATED NEW INTERCOASTAL, RECEIVED NEW SUPPORT, DRILLED, AND INSTALLED BOTH PARTS IAW DC9 SRM 51-10-4, 51-30-2, 51-30-5, 53-10-2, AND RES NR 99337.  LONGERON  P/N OFF 1A-42075-1.
